# SDR GTIA2015030101522

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 7,528 hours, 3,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS FLASHLIGHT INOPERATIVE. R & R CAPTS FLASHLIGHT IAW AMM 25-65-00 PB001. OK FOR SERVICE.
